| Model Number |
EEA28 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Laceration(s) (1946)
| Date of Event |
05/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during a laparoscopic video-assisted rectosigmoidectomy, during anorectal anastomosis, the anvil detached prior to stapling.The surgical procedure was converted to open surgery for removal of the anvil.The anvil was removed through the opening of the cavity.The surgical time was extended by one hour and a new circular stapler was used to complete the case.